Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An algebraic proof of an analytic result of Shuck's


Author: L. G. Roberts
Journal: Bull. Amer. Math. Soc. 79 (1973), 754-757
MSC (1970): Primary 14G05, 14F10
DOI: https://doi.org/10.1090/S0002-9904-1973-13300-2
MathSciNet review: 0327764
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Z. Borevich and I. Shafarevich, Number theory, "Nauka", Moscow, 1964; English transl., Pure and Appl. Math., vol. 20, Academic Press, New York, 1966. MR 30 # 1080; MR 33 #4001.[Note] MR 195803
    EGA IV A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schemas et des morphismes de schemas. IV. Rédigés avec la collaboration de J. Dieudonné; Publ. Math. de l'I.H.É.S., no. 32, Presses Universitaires de France, Vendôme, 1967. MR 39 #220. MR 238860

  • 2. A. Néron, Modèles minimaux des variétés abéliennes sur les corps locaux et globaux, Publ. Math. de l'I.H.É.S., no. 21, Presses Universitaires de France, Vendôme, 1964. MR 31 #3423. MR 179172
  • 3. J. Shuck, Calculus on p-adic manifolds, with applications to number theory, Thesis, Northeastern University, 1969.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14G05, 14F10

Retrieve articles in all journals with MSC (1970): 14G05, 14F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13300-2

American Mathematical Society